# SDR CA110804008

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 10,011 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C754
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON A ROUTINE FLIGHT.  WHEN THE NP (PROP SPEED) INDICATION WENT TO ZERO. THE TACH GENERATOR WAS REPLACED WITH AN O/H UNIT WITH OUT FURTHER INCIDENT.
